Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

PFA implies all automorphisms are trivial


Authors: Saharon Shelah and Juris Steprāns
Journal: Proc. Amer. Math. Soc. 104 (1988), 1220-1225
MSC: Primary 03E05; Secondary 03E35
MathSciNet review: 935111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that PFA implies that all automorphisms of the Boolean algebra $ \mathcal{P}\left( \omega \right)$/Finite are induced by almost-permutations of $ \omega $.


References [Enhancements On Off] (What's this?)

  • [ARS] U. Abraham, M. Rubin, and S. Shelah, On the consistency of some partition theorems for continuous colorings and the structure of $ {\aleph _1}$-dense real order types.
  • [Sh] Saharon Shelah, Proper forcing, Lecture Notes in Mathematics, vol. 940, Springer-Verlag, Berlin-New York, 1982. MR 675955 (84h:03002)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05, 03E35

Retrieve articles in all journals with MSC: 03E05, 03E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0935111-X
PII: S 0002-9939(1988)0935111-X
Article copyright: © Copyright 1988 American Mathematical Society